# SDR AALA961109

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 836506401
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND G-6 GALLEY MOUNT HAS CORROSION ON VERTICAL FLANGE.  FABRICATE AND INSTALL DOUBLER PER ENGINEERING MRB 767-1272.  (M)
